# SDR AALA200800683

- Difficulty date: March 20, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 61,299 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROW 29 TO AFT GALLEY INOPERATIVE.  RESECURED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROW 29 TO AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
